Previous |  Up |  Next


Title: An appeal by Nobel Prize Winner Academician Jaroslav Heyrovský (English)
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 11
Issue: 4
Year: 1961
Pages: (483)-(484)
Category: politics
DOI: 10.21136/CMJ.1961.100479
Date available: 2008-06-09T13:12:02Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_11-1961-4_2.pdf 422.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo